# SDR 2001FA0000581

- Difficulty date: November 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N84DA
- Make and model: Cessna 414A
- Aircraft serial: 414A0519
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: 4664120004
- Part serial: BFN38568
- Condition: Dragging
- Location: Turbocharger
- Part time: 2,278 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LANDED WITH LEFT ENGINE FEATHER AND SECURED.  PILOT REPORTED LOW MANIFOLD PRESSURE.  INSPECTION REVEALED LEFT TURBOCHARGER BEARINGS DRAGGING.  REPLACED TURBOCHARGER WITH OVERHAUL UNIT.  ENGINE OPERATIONALLY CHECKED OK. COMPONENT AGE SUSPECTED AS CAUSE BUT LOGBOOKS WERE UNAVAILABLE .  TT 2278
